Author:
Pentti Haukkanen Faculty of Information Technology and Communication Sciences, FI-33014 Tampere University, Finland

Search for other papers by Pentti Haukkanen in
Current site
Google Scholar
PubMed
Close
Open access

A positive integer d=i=1rpidi is said to be an exponential divisor or an e-divisor of n=i=1rpini>1 if 𝑑𝑖 ∣ 𝑛𝑖 for all prime divisors 𝑝𝑖 of 𝑛. In addition, 1 is an e-divisor of 1. It is easy to see that ℤ+ is a poset under the e-divisibility relation. Utilizing this observation we show that e-convolution of arithmetical functions is an example of the convolution of incidence functions of posets. We also note that the identity, units and the Möbius function are preserved in this process.

  • [1]

    Aigner, M. Combinatorial theory, vol. 234 of Grundlehren Math. Wiss. Springer, 1979.

  • [2]

    Cao, X., and Zhai, W. Some arithmetic functions involving exponential divisors. J. Integer Seq. 13, 3 (2010), 13. Id/No 10.3.7.

  • [3]

    Hanumanthachari, J. On an arithmetic convolution. Can. Math. Bull. 20 (1977), 301305.

  • [4]

    Haukkanen, P. An exponential Busche-Ramanujan identity. Mathematica 41, 2 (1999), 177185.

  • [5]

    Haukkanen, P., and Ruokonen, P. On an analogue of completely multiplicative functions. Port. Math. 54, 4 (1997), 407420.

  • [6]

    Korkee, I., and Haukkanen, P. Meet and join matrices in the poset of exponential divisors. Proc. Indian Acad. Sci., Math. Sci. 119, 3 (2009), 319332.

    • Search Google Scholar
    • Export Citation
  • [7]

    Lelechenko, A. V. Exponential and infinitary divisors. Ukr. Math. J. 68, 8 (2017), 12221237.

  • [8]

    McCarthy, P. J. Introduction to arithmetical functions. Universitext. Springer, 1986.

  • [9]

    Minculete, N. On certain inequalities about arithmetic functions which use the exponential divisors. Int. J. Number Theory 8, 6 (2012), 15271535.

    • Search Google Scholar
    • Export Citation
  • [10]

    Minculete, N., and Tóth, L. Exponential unitary divisors. Ann. Univ. Sci. Budap. Rolando Eötvös, Sect. Comput. 35 (2011), 205216.

  • [11]

    Sándor, J. On an exponential totient function. Stud. Univ. Babes,-Bolyai, Math. 41, 3 (1996), 9194.

  • [12]

    Sándor, J., and Atanassov, K. Arithmetic functions. Math. Res. Dev. New York, NY: Nova Science Publishers, 2021.

  • [13]

    Sándor, J., and Crstici, B. Handbook of number theory II. Dordrecht: Kluwer Academic Publishers, 2004.

  • [14]

    Sivaramakrishnan, R. Classical theory of arithmetic functions, vol. 126 of Pure Appl. Math., Marcel Dekker. 1989.

  • [15]

    Stanley, R. P. Enumerative combinatorics. Vol. 1., vol. 49 of Camb. Stud. Adv. Math. Cambridge: Cambridge University Press, 1997.

  • [16]

    Subbarao, M. V. On some arithmetic convolutions. In Theory arithmetic Functions, Proc. Conf. Western Michigan Univ. 1971, Lect. Notes Math. 251. 1972, pp. 247271.

    • Search Google Scholar
    • Export Citation
  • [17]

    Tóth, L., and Wirsing, E. The maximal order of a class of multiplicative arithmetical functions. Ann. Univ. Sci. Budap. Rolando Eötvös, Sect. Comput. 22 (2003), 353364.

    • Search Google Scholar
    • Export Citation
  • Collapse
  • Expand
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

 

Editor in Chief: László TÓTH, University of Pécs, Pécs, Hungary

Honorary Editors in Chief:

  • † István GYŐRI, University of Pannonia, Veszprém, Hungary
  • János PINTZ, HUN-REN Alfréd Rényi Institute of Mathematics, Budapest, Hungary
  • Ferenc SCHIPP, Eötvös Loránd University, Budapest, Hungary and University of Pécs, Pécs, Hungary
  • Sándor SZABÓ, University of Pécs, Pécs, Hungary
     

Deputy Editors in Chief:

  • Erhard AICHINGER, JKU Linz, Linz, Austria
  • Ferenc HARTUNG, University of Pannonia, Veszprém, Hungary
  • Ferenc WEISZ, Eötvös Loránd University, Budapest, Hungary

Editorial Board

  • Attila BÉRCZES, University of Debrecen, Debrecen, Hungary
  • István BERKES, Rényi Institute of Mathematics, Budapest, Hungary
  • Károly BEZDEK, University of Calgary, Calgary, Canada
  • György DÓSA, University of Pannonia, Veszprém, Hungary
  • Balázs KIRÁLY – Managing Editor, University of Pécs, Pécs, Hungary
  • Vedran KRCADINAC, University of Zagreb, Zagreb, Croatia 
  • Željka MILIN ŠIPUŠ, University of Zagreb, Zagreb, Croatia
  • Gábor NYUL, University of Debrecen, Debrecen, Hungary
  • Margit PAP, University of Pécs, Pécs, Hungary
  • István PINK, University of Debrecen, Debrecen, Hungary
  • Mihály PITUK, University of Pannonia, Veszprém, Hungary
  • Lukas SPIEGELHOFER, Montanuniversität Leoben, Leoben, Austria
  • Andrea ŠVOB, University of Rijeka, Rijeka, Croatia
  • Csaba SZÁNTÓ, Babeş-Bolyai University, Cluj-Napoca, Romania
  • Jörg THUSWALDNER, Montanuniversität Leoben, Leoben, Austria
  • Zsolt TUZA, University of Pannonia, Veszprém, Hungary

Advisory Board

  • Szilárd RÉVÉSZ – Chair, HUN-REN Alfréd Rényi Institute of Mathematics, Budapest, Hungary
  • Gabriella BÖHM
  • György GÁT, University of Debrecen, Debrecen, Hungary

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Online only
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)